Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 50, NWS Des Moines, IA

November 27, 2015Davis County, Wapello County, Iowa

NWS Des Moines, IA issued this river flood warning at Nov 27, 2015, 10:10 AM CST for Davis County, Wapello County, Iowa. It took effect at Nov 27, 2015, 11:20 AM CST. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Nov 27, 2015, 10:10 AM CST (16:10 UTC)
In effect from
Nov 27, 2015, 11:20 AM CST
Expired
Nov 29, 2015, 7:30 AM CST
In force
44 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Davis County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 143 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at Ottumwa (OTMI4). The gauge peaked at 10.54 ft at Nov 27, 2015, 9:00 AM CST.

actionminormoderate101511/2711/2811/2911/30
Action stage
9 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WGUS43 KDMX 271610
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1010 AM CST FRI NOV 27 2015

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Des 
Moines River...

  Affecting the following counties in Iowa...Davis...Wapello
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC051-179-281610-
/O.NEW.KDMX.FL.W.0050.151127T1720Z-151129T1330Z/
/OTMI4.1.ER.151127T1720Z.151128T0000Z.151128T1330Z.NO/
1010 AM CST FRI NOV 27 2015

...Flood Warning in effect until Saturday morning...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* Until Saturday morning.
* At  9:50 AM Friday the stage was 10.5 feet...or 0.5 feet below 
  Flood Stage.
* Flood Stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday today. Continue rising to 
  11.5 feet...or 0.5 feet above Flood Stage...this evening. Then 
  begin falling and go below Flood Stage Saturday morning.
* Impact...At  11.0 feet...The northeast side of Rabbit Run is 
  affected. Bear Creek will reach bankfull.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
1 follow-up statement
912 
WGUS83 KDMX 272115
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
315 PM CST FRI NOV 27 2015

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Davis...Wapello
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC051-179-272145-
/O.CAN.KDMX.FL.W.0050.000000T0000Z-151129T1330Z/
/OTMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
315 PM CST FRI NOV 27 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* At  2:50 PM Friday the stage was 10.4 feet...or 0.6 feet below 
  Flood Stage.
* Forecast...crest below Flood Stage with a stage of 10.7 feet...or 
  0.3 feet below Flood Stage...this evening. 
* Impact...At  10.0 feet...Agricultural flooding occurs along most of
  the reach between Ottumwa and Eldon.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Nov 27, 5:40 AM CST, 4 hours 30 minutes earlier.

Area forecast discussion, Nov 27, 5:40 AM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
540 AM CST FRI NOV 27 2015

.UPDATE...
ISSUED AT 540 AM CST FRI NOV 27 2015

BASED ON LATEST RADAR/SATELLITE/SURFACE OB TRENDS OVER NEBRASKA
AND KANSAS...HAVE RAISED POPS SLIGHTLY IN SOUTHERN IOWA FOR THIS
MORNING AND EARLY AFTERNOON AND ADDED FLURRIES TO AREAS BETWEEN
HIGHWAY 20 AND I-80. RADAR ECHOS HAVE INCREASED IN COVERAGE
UPSTREAM IN RESPONSE TO A SHORTWAVE TROUGH EJECTING NORTHEASTWARD
ACROSS OUT OF NORTHWEST KANSAS WITH A FEW STATIONS REPORTING -SN
OR -FZRA. THIS TREND IS HANDLED DECENTLY BY THE RAP/HRRR AND
LEANED TOWARDS THESE SOLUTIONS FOR POP COVERAGE THROUGH THE
MORNING. QPF AMOUNTS SHOULD BE LIGHT WITH SOUNDING PROFILES
GRADUALLY DRYING OUT...BUT COULD STILL SQUEEZE OUT SOME MEASURABLE
PRECIP TOWARDS THE MISSOURI BORDER.

&&

.SHORT TERM /TODAY/...
ISSUED AT 316 AM CST FRI NOV 27 2015

A QUIETER DAY IS IN STORE FOR CENTRAL IOWA AS SURFACE HIGH PRESSURE
CURRENTLY OVER THE WESTERN DAKOTAS SLIDES ESE TO THE SIOUXLAND
REGION BY SUNSET. THE OVERALL UPPER LEVEL PATTERN WILL CHANGE
LITTLE TODAY WITH A REX BLOCK ACROSS THE PACIFIC NORTHWEST AND A
100 KT JET FUNNELING TROPICAL MOISTURE NORTHWARD FROM HURRICANE
SANDRA IN THE EASTERN PACIFIC. THE END RESULT FOR IOWA WILL BE
CONTINUED MOSTLY CLOUDY TO CLOUDY SKIES THROUGHOUT THE DAY AS THIS
MIDLEVEL MOISTURE PUSHES NORTHWARD...GRADUALLY CLEARING FROM
NORTHWEST TO SOUTHEAST. THAT BEING SAID...THERE IS SOME
UNCERTAINTY AS TO HOW LONG IT WILL TAKE FOR THE LOW STRATUS TO
CLEAR OUT OF THE STATE (IT IS LATE NOVEMBER AFTER ALL) AND THE
GOING SKY GRIDS ARE LIKELY ON THE OPTIMISTIC SIDE.

WATER VAPOR IMAGERY DEPICTS A FEW SUBTLE WAVES WRAPPING NORTHEASTWARD
THROUGH THE MEAN FLOW...WHICH MAY GENERATE POCKETS OF MIXED PRECIP
SHOWERS OVER THE SOUTH TODAY. HOWEVER...WITH THE COLUMN DRYING OUT
IN RESPONSE TO SUBSIDENCE FROM THE APPROACHING HIGH...QPF AMOUNTS
WILL BE LIGHT.

.LONG TERM /TONIGHT THROUGH THURSDAY/...
ISSUED AT 316 AM CST FRI NOV 27 2015

ONLY A FEW CHALLENGES FOR THE NEXT 24 TO 48 HOURS...WITH MORE
SIGNIFICANT SYSTEM SWINGING ACROSS THE REGION ON MONDAY AND TUESDAY.
FOR NOW...EXPECTING THE UPPER LEVEL TROUGH TO SETTLE INTO MISSOURI
BY LATE TONIGHT INTO SATURDAY WITH SFC HIGH PRESSURE BUILDING ACROSS
THE STATE. TEMPS ALOFT WARM TO ABOVE 0C AT H850 ON SATURDAY WHICH
WILL ALLOW FOR SOME RECOVERY IN TEMPERATURES DURING THE AFTERNOON.
SUNSHINE NORTH AND SOME CLOUDS SOUTH...WITH RESULTING HIGHS ABOVE
THE FREEZING MARK. THIS WILL HELP SOME OF THE ICE MELT OFF OF TREES
AND POWER LINES AND LESSEN IMPACTS OF ANY FUTURE PRECIPITATION
LOADING ON TREES ETC. WITH THE HIGH OVER NORTHERN IOWA AND WISCONSIN
SATURDAY NIGHT AND SUNDAY...TEMPERATURES NORTH WILL FALL INTO THE
TEENS BY SUNDAY MORNING. CLOUD COVER ACROSS THE SOUTH WILL KEEP MINS
A BIT WARMER. VIGOROUS MOISTURE TRANSPORT CONTINUES SOUTH OF THE
STATE OVER THE WEEKEND WITH AN EVENTUAL RETURN TO THE SOUTHWEST/
SOUTH BY SUNDAY NIGHT INTO MONDAY AS THE CUT OFF H500 LOW NOW IN THE
WESTERN STATES MOVES EAST WITH TIME. THIS WILL EVENTUALLY DRIFT
THROUGH IOWA WITH A VARIETY OF WINTER WEATHER MONDAY INTO TUESDAY.
PRESENT INDICATIONS SUGGEST THAT WARMER AIR WILL PRECEDE THE SYSTEM
AND THEN COLD AIR WRAPS INTO IT FROM THE WEST/SOUTHWEST. SOME LIGHT
FREEZING PRECIPITATION MAY OCCUR AS THE LOW ARRIVES...BECOMING A
RASN MIXTURE FOLLOWED BY MORE SNOW OVER THE NORTH/NORTHWEST MONDAY
NIGHT INTO TUESDAY. LIGHT TO MODERATE ACCUMULATIONS MAY OCCUR JUST
TO THE NORTH OF THE TRACK OF THE H500 LOW...BUT TRACK AND TIMING
CONSIDERATIONS AND UNCERTAINTIES ASSOCIATED WITH THE WAVE LEAVE TOO
MANY DETAILS TO SORT OUT AT THIS POINT. WILL GENERALIZE THE TRENDS
WITH HIGHER POP AND SUGGESTED PTYPES FOR NOW. TEMPERATURES THROUGH
THE PERIOD WILL NEAR NORMAL NORTH AND SLIGHTLY ABOVE NORMAL SOUTH.
TOWARD THE END OF THE PERIOD ON DAYS 6 AND 7 THE WAVE DEPARTS TO THE
EASTERN SEABOARD AND AN H500 RIDGE WITH WARMING TEMPS BUILDS EAST.
DUE TO THE LACK OF ANY SNOW COVER TO OUR WEST AND ADIABATIC WARMING
ACROSS THE NORTHERN PLAINS...ITS LIKELY THAT 40S WILL RETURN BY
THURSDAY OR FRIDAY...POSSIBLY WARMER.

&&

.AVIATION...27/12Z
ISSUED AT 540 AM CST FRI NOV 27 2015

PREDOMINANTLY MVFR CIGS ARE EXPECTED THROUGH THE DAY WITH A
GRADUAL ERODING OF THE LOW STRATUS FROM NORTH TO SOUTH AROUND
SUNSET. WINDS WILL BE FROM THE NORTH AT 10 TO 15 KTS WITH GUSTS
OVER 20 KTS DURING THE DAY...DECREASING TOWARDS THE LATE
AFTERNOON AND EVENING HOURS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SKOW
SHORT TERM...SKOW
LONG TERM...REV
AVIATION...SKOW
Hazardous weather outlook, Nov 27, 4:55 AM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
455 AM CST FRI NOV 27 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
455 AM CST FRI NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEATHER SYSTEM WILL BRING CHANCES FOR LIGHT SNOW ACCUMULATIONS
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

REV

In the hours before

Special weather statement, Nov 27, 8:13 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
813 AM CST FRI NOV 27 2015

IAZ075-272015-
MAHASKA-
INCLUDING THE CITY OF...OSKALOOSA
813 AM CST FRI NOV 27 2015

...WATER OVER HWY 92 JUST WEST OF OSKALOOSA...

MINOR FLOODING OF MUCHAKINOCK CREEK HAS BEEN REPORTED. A LOW
PORTION OF HIGHWAY 92 ABOUT 2 MILES WEST OF OSKALOOSA IS COVERED
BY WATER FROM THE CREEK.

MJB
Local storm report, Nov 27, 8:21 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
821 AM CST FRI NOV 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNW OSKALOOSA         41.32N 92.65W
11/27/2015  M2.61 INCH       MAHASKA            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION OSKALOOSA /OSKI4/

0650 AM     HEAVY RAIN       2 NE OTTUMWA            41.04N 92.39W
11/27/2015  M2.53 INCH       WAPELLO            IA   COCORAHS

            COCORAHS STATION 2 NE OTTUMWA /IA-WP-6/

0700 AM     HEAVY RAIN       1 NNE CENTERVILLE       40.74N 92.87W
11/27/2015  M2.47 INCH       APPANOOSE          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CENTERVILLE /CNTI4/

0700 AM     HEAVY RAIN       2 W SEYMOUR             40.68N 93.15W
11/27/2015  M2.40 INCH       WAYNE              IA   COCORAHS

            COCORAHS STATION SEYMOUR 1.7 W /IA-WY-3/

0700 AM     HEAVY RAIN       4 S OTTUMWA             40.96N 92.40W
11/27/2015  M2.35 INCH       WAPELLO            IA   COCORAHS

            COCORAHS STATION OTTUMWA 4.3 S /IA-WP-5/

0750 AM     HEAVY RAIN       1 SSE OTTUMWA           41.01N 92.41W
11/27/2015  M2.08 INCH       WAPELLO            IA   MESONET

            MESONET STATION OTTUMWA /OTMI4/

0700 AM     HEAVY RAIN       1 NW BLOOMFIELD         40.76N 92.44W
11/27/2015  M2.01 INCH       DAVIS              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION 1 WNW BLOOMFIELD
            /BLMI4/

0600 AM     HEAVY RAIN       6 SE MELCHER-DALLAS     41.18N 93.15W
11/27/2015  M1.90 INCH       MARION             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION COLUMBIA /CMBI4/

0745 AM     HEAVY RAIN       5 NE EXLINE             40.69N 92.77W
11/27/2015  M1.89 INCH       APPANOOSE          IA   MESONET

            MESONET STATION 4 ENE EXLINE /MOLI4/

0730 AM     HEAVY RAIN       4 NNW OSKALOOSA         41.36N 92.66W
11/27/2015  M1.79 INCH       MAHASKA            IA   MESONET

            MESONET STATION 4 NNW OSKALOOSA /OOAI4/

0600 AM     HEAVY RAIN       1 SSW CHARITON          41.00N 93.32W
11/27/2015  M1.74 INCH       LUCAS              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHARITON /CHRI4/

0700 AM     HEAVY RAIN       3 ENE DELPHOS           40.68N 94.29W
11/27/2015  M1.70 INCH       RINGGOLD           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION 5 SW MOUNT AYR
            /MTAI4/

0700 AM     HEAVY RAIN       MONTEZUMA               41.58N 92.53W
11/27/2015  M1.68 INCH       POWESHIEK          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION 1 W MONTEZUMA /MZUI4/

0700 AM     HEAVY RAIN       4 N PELLA               41.47N 92.92W
11/27/2015  M1.63 INCH       MARION             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION 4 N PELLA /PEAI4/

0700 AM     HEAVY RAIN       1 NNE BEACONSFIELD      40.82N 94.04W
11/27/2015  M1.60 INCH       RINGGOLD           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION 1 N BEACONSFIELD
            /BCNI4/

0752 AM     HEAVY RAIN       1 NNW PELLA             41.43N 92.93W
11/27/2015  M1.55 INCH       MARION             IA   MESONET

            MESONET STATION 1 NNW PELLA /AU190/

0555 AM     HEAVY RAIN       3 WNW FREMONT           41.23N 92.49W
11/27/2015  M1.53 INCH       MAHASKA            IA   AWOS

            AWOS STATION OSKALOOSA /OOA/

0707 AM     HEAVY RAIN       3 SSW LUCAS             40.99N 93.48W
11/27/2015  M1.51 INCH       LUCAS              IA   MESONET

            MESONET STATION 2 SSW LUCAS /SSFI4/

0759 AM     HEAVY RAIN       1 SSW CORYDON           40.75N 93.32W
11/27/2015  M1.51 INCH       WAYNE              IA   MESONET

            MESONET STATION CORYDON /SCDI4/

0800 AM     HEAVY RAIN       2 W KNOXVILLE           41.32N 93.13W
11/27/2015  M1.50 INCH       MARION             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION KNOXVILLE /KNXI4/

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Nov 27, 10:05 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 AM CST FRI NOV 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FREEZING RAIN    ROCKWELL CITY           42.40N 94.63W
11/26/2015  E0.38 INCH       CALHOUN            IA   LAW ENFORCEMENT

            SHERIFF'S OFFICE REPORTED ICING OF ~1/4" ON
            THE THIN SIDE AND ~1/2" ON THE THICK SIDE OF
            POWER LINES. SOME POWER ISSUES, ESPECIALLY
            IN SW PORTIONS OF THE COUNTY.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Nov 27, 10:07 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1007 AM CST FRI NOV 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FREEZING RAIN    SAC CITY                42.42N 95.00W
11/26/2015  E0.24 INCH       SAC                IA   LAW ENFORCEMENT

            SHERIFF'S OFFICE REPORTED ICE ON FLAT
            SURFACES JUST UNDER A QUARTER INCH. NO MAJOR
            POWER/TREE ISSUES AT THE TIME EITHER.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Nov 27, 10:08 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1008 AM CST FRI NOV 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FREEZING RAIN    CARROLL                 42.07N 94.86W
11/26/2015  E0.15 INCH       CARROLL            IA   LAW ENFORCEMENT

            SHERIFF'S OFFICE REPORTED ROUGHLY 1/8" TO
            3/16" OF ICE ON FLAT SURFACES. A FEW POWER
            LINES DOWN, BUT NOTHING MAJOR WITHIN THE
            COUNTY.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Nov 27, 10:09 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 AM CST FRI NOV 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FREEZING RAIN    AUDUBON                 41.72N 94.93W
11/26/2015  E0.20 INCH       AUDUBON            IA   LAW ENFORCEMENT

            SHERIFF'S OFFICE REPORTED AS MUCH AS 1/5"
            ICE ON SURFACES. A COUPLE OF POWER LINES AND
            POLES DOWN, THOUGH NOTHING MAJOR WITHIN THE
            COUNTY.

&&

NWS DES MOINES IA
IRIS SYSTEM

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.